Nominal Suffixation in Romance: Two Approaches

DSpace/Manakin Repository

Nominal Suffixation in Romance: Two Approaches

Citable link to this page

. . . . . .

Title: Nominal Suffixation in Romance: Two Approaches
Author: Jasanoff, Jay H.
Citation: Jasanoff, Jay H. 1975. Nominal suffixation in romance: Two approaches. Romance Philology 28(4): 555-564.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Published Version: http://www.ucpress.edu/
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3451312

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7456]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters